# SDR CA140507004

- Difficulty date: May 3, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 54,726 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pulley
- Part number: MS202195
- Condition: Seized
- Location: Mlg Emer Release
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING ROUTINE RAMP INSPECTION AND WHILE OPERATING THE MLG ALTERNATE RELEASE HANDLE IN THE COCKPIT, THE ENGINEER FELT THE HANDLE WAS NOT COMING OUT AS USUAL. TROUBLESHOOTING REVEALED THAT THE LT MLG FORWARD DOOR ACTUATOR END PULLEY WAS SEIZED, NOT ALLOWING THE ACTUATOR TO BE RELEASED.  THE PULLEY WAS FREED, LUBRICATED, THE ACTUATOR ALTERNATE RELEASE SYS CHECKED SERVICEABLE AND THE ACFT RELEASED FOR 1 LEG.  UPON ARRIVAL AT DESTINATION THE ACFT WAS REMOVED FROM SERVICE, THE PULLEY REPLACED AND THE SYS TESTED SERVICEABLE.
